# SDR DALA2024013001370

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 30,466 hours, 11,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5503266) SINGLE EMERGENCY LIGHT IN AFT OF AIRCRAFT OVERHEAD TURNED ON AND OFF IN FLT. REMOVED AND REPLACED POWER SUPPLY AND BATTERY OPS CHECK GOOD. REF B737 AMM 33-51.
